Articles in Press

2018: Volume 4, Issue 1
Research Article:  J Stat Math Sci 2018, 4:143
A Review of William's Method of Construction in Constructing Incomplete Sequence Balanced Crossover Design
Adebara Lanre
Short Communication:  J Stat Math Sci 2018, 4:144
A New Infinite Series with Proof of Convergence and Irrational Sum
Abdul Ahad
Research Article:  J Stat Math Sci 2018, 4:145
A Simple Two-way Multiple Analysis of Variance–SPSS
Bartholomew D.C
Research Article:  J Stat Math Sci 2018, 4:146
The Application of Queuing Analysis in modeling Optimal Service level
Onoja AA, Babasola OL, Moyo E and Ojiambo
Research Article:  J Stat Math Sci 2018, 4:147
A Sexual Partnership Duration: Characterizing Sampling Conditions That Permit unbiased Estimation of Survivorship and Effect on It of Covariates
Yared Gurmu, Jing Qian and Victor De Gruttola